Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The differentiability and uniqueness of continuous solutions of addition formulas


Authors: Nelson Dunford and Einar Hille
Journal: Bull. Amer. Math. Soc. 53 (1947), 799-805
DOI: https://doi.org/10.1090/S0002-9904-1947-08891-1
MathSciNet review: 0021663
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08891-1

American Mathematical Society